Surfaces of general type with p g =1 and (K,K)=1. I
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 1, pp. 1-21.
@article{ASENS_1980_4_13_1_1_0,
     author = {Todorov, Andrei N.},
     title = {Surfaces of general type with $p_g=1$ and $(K,\,K)=1$. {I}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {1--21},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {1},
     year = {1980},
     doi = {10.24033/asens.1375},
     zbl = {0478.14030},
     mrnumber = {82i:14024},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1375/}
}
TY  - JOUR
AU  - Todorov, Andrei N.
TI  - Surfaces of general type with $p_g=1$ and $(K,\,K)=1$. I
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1980
DA  - 1980///
SP  - 1
EP  - 21
VL  - Ser. 4, 13
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1375/
UR  - https://zbmath.org/?q=an%3A0478.14030
UR  - https://www.ams.org/mathscinet-getitem?mr=82i:14024
UR  - https://doi.org/10.24033/asens.1375
DO  - 10.24033/asens.1375
LA  - en
ID  - ASENS_1980_4_13_1_1_0
ER  - 
%0 Journal Article
%A Todorov, Andrei N.
%T Surfaces of general type with $p_g=1$ and $(K,\,K)=1$. I
%J Annales scientifiques de l'École Normale Supérieure
%D 1980
%P 1-21
%V Ser. 4, 13
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1375
%R 10.24033/asens.1375
%G en
%F ASENS_1980_4_13_1_1_0
Todorov, Andrei N. Surfaces of general type with $p_g=1$ and $(K,\,K)=1$. I. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 1, pp. 1-21. doi : 10.24033/asens.1375. http://archive.numdam.org/articles/10.24033/asens.1375/

[Bom] E. Bombieri, Canonical Models of Surfaces of General Type (Publ. Math. I.H.E.S., Vol. 42, pp. 447-495). | Numdam | Zbl

[B] R. Bott, Homogeneous Vector Bundles (Ann. of Math., Vol. 66, No. 2, 1957, pp. 203-248). | MR | Zbl

[D] I. Dolgacev, Weighted Projective Varieties, preprint.

[G] P. Griffiths, Periods of Integrals on Algebraic Manifolds II (Amer. J. Math., Vol. 90, No. 3, 1968, pp. 805-865. | MR | Zbl

[H] Hartshorne, Algebraic Geometry, Springer-Verlag, Graduate Texts in Mathematics, Vol. 52. | MR | Zbl

[Ku] V. Kunev, Thesis for Master's Degree, Sofia University, 1976.

[M] D. Mumford, Pathologies III (Amer. J. Math., Vol. 89, 1967, pp. 94-104). | MR | Zbl

[W] J. Wavrik, Deformation of Banach Coverings of Manifolds (Amer. J. Math., Vol. 90, No. 3, 1968, pp. 926-960). | MR | Zbl

[Š] I. R. Šafarevich, Algebraic Surfaces (Proc. of Steklov's Math. Institute, Vol. 75).

Cited by Sources: